MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG X3 INSERT 36D; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG X3 INSERT 36D; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 723-00-36D
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: delta v-40 ceramic head 36/+2,5; cat # 6570-0-536; lot 96685901.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding dislocation involving a trident liner was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to dislocation.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
This pi is for closed reduction on (b)(6) 2023.Patient had an index left tha on (b)(6) 2023.Patient presented with instability and dislocated the left hip on (b)(6) 2023, underwent a closed reduction.On (b)(6) 2023 the patient presented with another dislocation event, and was revised, with head and liner exchange only.

Brand Name
TRIDENT 0 DEG X3 INSERT 36D
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
alessandra chavez
3365 enterprise ave
weston, FL 33331
9546280700
MDR Report Key19839478
Report Number0002249697-2024-01036
Device Sequence Number12454694
Product Code JDI
UDI-Device Identifier07613327296990
UDI-Public07613327296990
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K233498
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number723-00-36D
Device Lot NumberJ17H38
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/02/2024
Initial Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age82 YR
Patient SexFemale
Patient Weight66 KG